# SDR UALA2013071204857

- Difficulty date: July 11, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,281 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Wing Access Pane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING AT FUEL PANEL 540JB HAS SEVERAL HOLES WITH DRILL MARKS AT OPENING.   REPAIRED IAW SRM 57-21-11, FIG 202 & ECRA 5720-02422.
